# SDR QXEA0300319

- Difficulty date: March 4, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 1,637 hours, 1,231 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: AL00102
- Part serial: D4886
- Condition: Inoperative
- Location: Zone 300
- Part time: 998 hours, 754 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA ON FLIGHT 2516- ABORTED TAKEOFF DUE TO TAKEOFF ROLL CONFIG/AILERON WARNING AND AURAL WARNING.  TAKEOFF CONFIG OKAY.  ADVISORY MESSAGE WAS PRESENT.  REMOVED AND REPLACED AILERON TRIM ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
